| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: foreign country: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during inspection of the loaner kit received in the warehouse, the instrument was found fractured.There was no patient, or no surgery involved.Attempts have been made and additional information on the reported event is unavailable at this time.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Complaint sample was evaluated and the reported event was confirmed.Visual evaluation identified the drill bit was fractured and the fracture pieces were not returned.Flutes of the instrument exhibit wear and tear consistent with use over a field age of approximately 6 months.No other damage was noted.The device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.